BibTeX record journals/access/SouayahMM18

download as .bib file

@article{DBLP:journals/access/SouayahMM18,
  author    = {Nizar Souayah and
               Nabil Mlaiki and
               Mehdi Mrad},
  title     = {The G\({}_{\mbox{M}}\)-Contraction Principle for Mappings on an M-Metric
               Spaces Endowed With a Graph and Fixed Point Theorems},
  journal   = {{IEEE} Access},
  volume    = {6},
  pages     = {25178--25184},
  year      = {2018},
  url       = {https://doi.org/10.1109/ACCESS.2018.2833147},
  doi       = {10.1109/ACCESS.2018.2833147},
  timestamp = {Tue, 10 Jul 2018 09:45:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/access/SouayahMM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier